MathSciNet Relay Station
MathSciNet bibliographic data
MR938679 32H35 (32E10)
Globevnik, Josip Homogeneous polynomials on the ball of ${\bf C}^2$. Proc. Amer. Math. Soc. 103 (1988), no. 1, 255–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement